Alert archive / North Dakota / Frost Advisories in 2012

Frost Advisory 1, NWS Bismarck, ND

April 25, 201210 counties in North Dakota

NWS Bismarck, ND issued this frost advisory at Apr 25, 2012, 3:43 PM CDT for 10 counties in North Dakota. It took effect at Apr 26, 2012, 1:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 25, 2012, 3:43 PM CDT (20:43 UTC)
In effect from
Apr 26, 2012, 1:00 AM CDT
Expired
Apr 26, 2012, 10:00 AM CDT
In force
9 hr
Issued by
NWS Bismarck, ND

Counties Burke County, ND, Dickey County, ND, Divide County, ND, Foster County, ND, Kidder County, ND, LaMoure County, ND, Mountrail County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND

The radar

The Bismarck radar (KBIS), 88 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.7 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2012-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2012-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1993 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
-31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

783 
WWUS73 KBIS 252043
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
343 PM CDT WED APR 25 2012

...FROST AND FREEZING TEMPERATURES NORTH AND EAST TONIGHT THEN
INCREASING WINDS ACROSS THE SOUTHWEST THURSDAY AFTERNOON AND EVENING...

.COLD HIGH PRESSURE ACROSS SOUTHERN CANADA WILL MOVE INTO
NORTHEAST NORTH DAKOTA TONIGHT BRINGING A HARD FREEZE TO THE
NORTH CENTRAL...WITH TEMPERATURES AS LOW AS THE UPPER 20S AT
PLACES LIKE MOHALL...MINOT...VELVA BOTTINEAU AND RUGBY. AREAS OF
FROST WITH TEMPERATURES IN THE LOW TO MIDDLE 30S ARE EXPECTED
ACROSS MUCH OF NORTHERN AND EASTERN NORTH DAKOTA AS WELL...AT
PLACES LIKE CROSBY...STANLEY...BOWBELLS...WASHBURN...STEELE...
JAMESTOWN...SOUTH TO EDGELEY AND OAKES. NEW TENDER PLANTS WILL
NEED TO BE PROTECTED TONIGHT IN THESE PLACES ALSO.

ON THURSDAY...DEVELOPING LOW PRESSURE ACROSS MONTANA AND WYOMING
WILL BRING GUSTY WINDS TO SOUTHWEST AND WEST CENTRAL NORTH
DAKOTA. WINDS OF 30 TO 45 MPH ARE EXPECTED AT PLACES LIKE BOWMAN...
DICKINSON...MOTT...WATFORD CITY AND KILLDEER. TRAVELERS...
ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...AND THOSE WORKING ON
ROOFTOPS OR TOWERS...SHOULD BE ESPECIALLY CAREFUL.

NDZ003>005-011>013-260445-
/O.NEW.KBIS.FZ.W.0001.120426T0600Z-120426T1500Z/
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-
INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT...
TOWNER...RUGBY
343 PM CDT WED APR 25 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY. 

* TEMPERATURE...FALLING TO 28 TO 32 TONIGHT.

* IMPACTS...TENDER PLANTS WILL FREEZE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
LIKELY TO OCCUR. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NDZ001-002-010-021>023-025-036-037-048-051-260445-
/O.NEW.KBIS.FR.Y.0001.120426T0600Z-120426T1500Z/
DIVIDE-BURKE-MOUNTRAIL-MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-
STUTSMAN-LA MOURE-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...NEW TOWN...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...STEELE...JAMESTOWN...
EDGELEY...OAKES
343 PM CDT WED APR 25 2012

...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY. 

* TEMPERATURE...OVERNIGHT TEMPERATURES FALLING TO 32 TO 36.

* IMPACTS...FROST POSSIBLE. SENSITIVE PLANTS MAY BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNPROTECTED.

&&

$$

NDZ017-018-031>033-040-041-043-044-260445-
/O.NEW.KBIS.WI.Y.0023.120426T1600Z-120427T0200Z/
MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-
ADAMS-
INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEACH...
MEDORA...DICKINSON...MARMARTH...MOTT...BOWMAN...HETTINGER
343 PM CDT WED APR 25 2012 /243 PM MDT WED APR 25 2012/

...WIND ADVISORY IN EFFECT FROM 11 AM CDT /10 AM MDT/ TO 9 PM CDT
/8 PM MDT/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM CDT /10 AM MDT/ TO 9 PM
CDT /8 PM MDT/ THURSDAY. 

* TIMING...10 AM MDT THURSDAY THROUGH8 PM MDT THURSDAY EVENING. 

* WINDS...SOUTHEAST 30 TO 45 MPH.

* IMPACTS...TRAVELERS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES
  AND THOSE WORKING ON ROOFTOPS OR TOWERS SHOULD BE ESPECIALLY
  CAREFUL. THE STRONG WINDS WILL BE HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
WAA
3 follow-up statements
927 
WWUS73 KBIS 252340
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
640 PM CDT WED APR 25 2012

...FROST AND FREEZING TEMPERATURES ACROSS NORTHERN NORTH DAKOTA
AND INTO THE JAMES RIVER VALLEY TONIGHT...STRONG WINDS ACROSS THE
SOUTHWEST THURSDAY AFTERNOON AND EVENING...

.COLD HIGH PRESSURE ACROSS SOUTHERN CANADA WILL MOVE INTO
NORTHEAST NORTH DAKOTA TONIGHT. TEMPERATURES AS LOW AS THE UPPER
20S ARE EXPECTED FOR PLACES LIKE MOHALL...MINOT...VELVA...BOTTINEAU
AND RUGBY. FROST WITH TEMPERATURES IN THE LOW TO MIDDLE 30S ARE
EXPECTED FOR LOCATIONS SUCH AS CROSBY...STANLEY...BOWBELLS
...WASHBURN...STEELE...JAMESTOWN...SOUTH TO EDGELEY AND OAKES
TONIGHT. NEW...TENDER PLANTS WILL NEED TO BE PROTECTED TONIGHT.

ON THURSDAY...DEVELOPING LOW PRESSURE ACROSS MONTANA AND WYOMING
WILL BRING GUSTY WINDS TO MUCH OF WESTERN NORTH DAKOTA SOUTH OF
HIGHWAY 2. WIND GUSTS IN EXCESS OF 40 MPH ARE EXPECTED AT PLACES
LIKE BOWMAN... DICKINSON...MOTT...WATFORD CITY AND KILLDEER.
THOSE IN HIGH PROFILE VEHICLES...AND THOSE WORKING ON ROOFTOPS OR
TOWERS SHOULD BE ESPECIALLY CAREFUL.

NDZ003>005-011>013-260745-
/O.CON.KBIS.FZ.W.0001.120426T0600Z-120426T1500Z/
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-
INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT...
TOWNER...RUGBY
640 PM CDT WED APR 25 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
THURSDAY...

* TEMPERATURE...FALLING TO 28 TO 32 TONIGHT.

* IMPACTS...TENDER PLANTS WILL FREEZE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
LIKELY TO OCCUR. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NDZ001-002-010-021>023-025-036-037-048-051-260745-
/O.CON.KBIS.FR.Y.0001.120426T0600Z-120426T1500Z/
DIVIDE-BURKE-MOUNTRAIL-MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-
STUTSMAN-LA MOURE-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...NEW TOWN...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...STEELE...JAMESTOWN...
EDGELEY...OAKES
640 PM CDT WED APR 25 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
THURSDAY...

* TEMPERATURE...OVERNIGHT TEMPERATURES FALLING TO 32 TO 36.

* IMPACTS...FROST POSSIBLE. SENSITIVE PLANTS MAY BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNPROTECTED.

&&

$$

NDZ017-018-031>033-040-041-043-044-260745-
/O.CON.KBIS.WI.Y.0023.120426T1600Z-120427T0200Z/
MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-
ADAMS-
INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEACH...
MEDORA...DICKINSON...MARMARTH...MOTT...BOWMAN...HETTINGER
640 PM CDT WED APR 25 2012 /540 PM MDT WED APR 25 2012/

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM CDT /10 AM MDT/ TO
9 PM CDT /8 PM MDT/ THURSDAY...

* WIND GUSTS IN EXCESS OF 40 MPH ARE EXPECTED ACROSS MUCH OF
  WESTERN NORTH DAKOTA LATE THURSDAY MORNING THROUGH THE EVENING. 

* THOSE IN HIGH PROFILE VEHICLES AND THOSE WORKING ON ROOFTOPS OR
  TOWERS SHOULD BE ESPECIALLY CAREFUL. THE STRONG WINDS WILL BE
  HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

AYD
746 
WWUS73 KBIS 260247
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
947 PM CDT WED APR 25 2012

...FROST AND FREEZING TEMPERATURES ACROSS NORTHERN NORTH DAKOTA
AND INTO THE JAMES RIVER VALLEY TONIGHT...STRONG WINDS ACROSS THE
SOUTHWEST THURSDAY AFTERNOON AND EVENING...

.COLD HIGH PRESSURE ACROSS SOUTHERN CANADA WILL MOVE INTO
NORTHEAST NORTH DAKOTA TONIGHT. TEMPERATURES AS LOW AS THE UPPER
20S ARE EXPECTED FOR PLACES LIKE MOHALL...MINOT...VELVA...
BOTTINEAU...CARRINGTON AND RUGBY. FROST WITH TEMPERATURES IN THE
LOW TO MIDDLE 30S ARE EXPECTED FOR LOCATIONS SUCH AS
CROSBY...STANLEY... BOWBELLS
...WASHBURN...STEELE...JAMESTOWN...SOUTH TO EDGELEY AND OAKES
TONIGHT. NEW...TENDER PLANTS WILL NEED TO BE PROTECTED TONIGHT.

ON THURSDAY...DEVELOPING LOW PRESSURE ACROSS MONTANA AND WYOMING
WILL BRING GUSTY WINDS TO MUCH OF WESTERN NORTH DAKOTA SOUTH OF
HIGHWAY 2. WIND GUSTS IN EXCESS OF 40 MPH ARE EXPECTED AT PLACES
LIKE BOWMAN... DICKINSON...MOTT...WATFORD CITY AND KILLDEER.
THOSE IN HIGH PROFILE VEHICLES...AND THOSE WORKING ON ROOFTOPS OR
TOWERS SHOULD BE ESPECIALLY CAREFUL.

NDZ023-025-261100-
/O.UPG.KBIS.FR.Y.0001.120426T0600Z-120426T1500Z/
/O.EXA.KBIS.FZ.W.0001.120426T0600Z-120426T1500Z/
WELLS-FOSTER-
INCLUDING THE CITIES OF...HARVEY...CARRINGTON
947 PM CDT WED APR 25 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT. 

* OVERNIGHT TEMPERATURES NEAR 30 DEGREES ARE EXPECTED.

* FROST AND FREEZING TEMPERATURES MAY DAMAGE SENSITIVE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
LIKELY TO OCCUR. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NDZ003>005-011>013-261100-
/O.CON.KBIS.FZ.W.0001.120426T0600Z-120426T1500Z/
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-
INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT...
TOWNER...RUGBY
947 PM CDT WED APR 25 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
THURSDAY...

* OVERNIGHT TEMPERATURES OF 28 TO 32 DEGREES ARE EXPECTED.

* FROST AND FREEZING TEMPERATURES MAY DAMAGE SENSITIVE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
LIKELY TO OCCUR. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NDZ001-002-010-021-022-036-037-048-051-261100-
/O.CON.KBIS.FR.Y.0001.120426T0600Z-120426T1500Z/
DIVIDE-BURKE-MOUNTRAIL-MCLEAN-SHERIDAN-KIDDER-STUTSMAN-LA MOURE-
DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...NEW TOWN...
GARRISON...MCCLUSKY...STEELE...JAMESTOWN...EDGELEY...OAKES
947 PM CDT WED APR 25 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
THURSDAY...

* OVERNIGHT TEMPERATURES OF 32 TO 36 DEGREES ARE EXPECTED.

* FROST MAY DAMAGE SENSITIVE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNPROTECTED.

&&

$$

NDZ017-018-031>033-040-041-043-044-261100-
/O.CON.KBIS.WI.Y.0023.120426T1600Z-120427T0200Z/
MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-
ADAMS-
INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEACH...
MEDORA...DICKINSON...MARMARTH...MOTT...BOWMAN...HETTINGER
947 PM CDT WED APR 25 2012 /847 PM MDT WED APR 25 2012/

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM CDT /10 AM MDT/ TO
9 PM CDT /8 PM MDT/ THURSDAY...

* WIND GUSTS IN EXCESS OF 40 MPH ARE EXPECTED ACROSS MUCH OF 
  WESTERN NORTH DAKOTA LATE THURSDAY MORNING THROUGH THE 
  EVENING. 

* THOSE IN HIGH PROFILE VEHICLES AND THOSE WORKING ON ROOFTOPS 
  OR TOWERS SHOULD BE ESPECIALLY CAREFUL. THE STRONG WINDS WILL 
  BE HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

AYD
698 
WWUS73 KBIS 261509
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1009 AM CDT THU APR 26 2012

...STRONG WINDS ACROSS THE SOUTHWEST THURSDAY AFTERNOON AND
EVENING...

.DEVELOPING LOW PRESSURE ACROSS MONTANA AND WYOMING WILL BRING
GUSTY WINDS TO MUCH OF WESTERN NORTH DAKOTA SOUTH OF HIGHWAY 2.
WIND GUSTS IN EXCESS OF 40 MPH ARE EXPECTED AT PLACES LIKE
BOWMAN...DICKINSON...MOTT...WATFORD CITY AND KILLDEER. THOSE IN
HIGH PROFILE VEHICLES...AND THOSE WORKING ON ROOFTOPS OR TOWERS
SHOULD BE ESPECIALLY CAREFUL.

NDZ003>005-011>013-023-025-261615-
/O.EXP.KBIS.FZ.W.0001.000000T0000Z-120426T1500Z/
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-WELLS-FOSTER-
INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT...
TOWNER...RUGBY...HARVEY...CARRINGTON
1009 AM CDT THU APR 26 2012

...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING HAS ENDED.

$$

NDZ001-262315-
/O.EXP.KBIS.FR.Y.0001.000000T0000Z-120426T1500Z/
/O.EXB.KBIS.WI.Y.0023.120426T1600Z-120427T0600Z/
DIVIDE-
INCLUDING THE CITY OF...CROSBY
1009 AM CDT THU APR 26 2012

...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT FRIDAY...
...FROST ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT FRIDAY. 

* WIND GUSTS IN EXCESS OF 40 MPH ARE EXPECTED ACROSS MUCH OF 
  WESTERN NORTH DAKOTA LATE THURSDAY MORNING THROUGH THE 
  EVENING. 

* THOSE IN HIGH PROFILE VEHICLES AND THOSE WORKING ON ROOFTOPS OR
  TOWERS SHOULD BE ESPECIALLY CAREFUL. THE STRONG WINDS WILL BE
  HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

NDZ002-010-021-022-036-037-048-051-261615-
/O.EXP.KBIS.FR.Y.0001.000000T0000Z-120426T1500Z/
BURKE-MOUNTRAIL-MCLEAN-SHERIDAN-KIDDER-STUTSMAN-LA MOURE-DICKEY-
INCLUDING THE CITIES OF...BOWBELLS...NEW TOWN...GARRISON...
MCCLUSKY...STEELE...JAMESTOWN...EDGELEY...OAKES
1009 AM CDT THU APR 26 2012

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY HAS ENDED.

$$

NDZ009-262315-
/O.EXB.KBIS.WI.Y.0023.120426T1600Z-120427T0600Z/
WILLIAMS-
INCLUDING THE CITY OF...WILLISTON
1009 AM CDT THU APR 26 2012

...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT FRIDAY. 

* WIND GUSTS IN EXCESS OF 40 MPH ARE EXPECTED ACROSS MUCH OF 
  WESTERN NORTH DAKOTA LATE THURSDAY MORNING THROUGH THE 
  EVENING. 

* THOSE IN HIGH PROFILE VEHICLES AND THOSE WORKING ON ROOFTOPS 
  OR TOWERS SHOULD BE ESPECIALLY CAREFUL. THE STRONG WINDS WILL 
  BE HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

NDZ017-018-031>033-040-041-043-044-262315-
/O.EXT.KBIS.WI.Y.0023.120426T1600Z-120427T0600Z/
MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-
ADAMS-
INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEACH...
MEDORA...DICKINSON...MARMARTH...MOTT...BOWMAN...HETTINGER
1009 AM CDT THU APR 26 2012 /909 AM MDT THU APR 26 2012/

...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM CDT /MIDNIGHT MDT/
FRIDAY...

* WIND GUSTS IN EXCESS OF 40 MPH ARE EXPECTED ACROSS MUCH OF 
  WESTERN NORTH DAKOTA LATE THURSDAY MORNING THROUGH THE 
  EVENING. 

* THOSE IN HIGH PROFILE VEHICLES AND THOSE WORKING ON ROOFTOPS 
  OR TOWERS SHOULD BE ESPECIALLY CAREFUL. THE STRONG WINDS WILL 
  BE HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
WAA

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this frost advisory went out at Apr 25, 12:35 PM CDT, 3 hours 8 minutes earlier.

Area forecast discussion, Apr 25, 12:35 PM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1235 PM CDT WED APR 25 2012

.DISCUSSION...CONSIDERABLY MORE SUNSHINE THAN EARLIER FORECAST.
WILL UPDATE TO SUNNY ALL BUT NORTHERN TIER OF COUNTIES. KEPT
SLIGHT CHANCE SHOWERS IN NORTH CENTRAL BUT REFINED THE AREA TO
EXCLUDE THE NORTHWEST. WITH SUNSHINE...RAISED HIGH TEMPERATURES 1
TO 2 DEGREES OVER PREVIOUS FORECAST.

&&

.AVIATION...FOR THE 18Z TAF ISSUANCE...EXPECT VFR CEILINGS AND
VISIBILITIES FOR THE NEXT 24HR. SCATTERED SHOWERS ARE EXPECTED IN
EASTERN MONTANA THIS AFTERNOON...WHICH WILL WEAKEN BUT WILL BE IN
CLOSE PROXIMITY TO KDIK BETWEEN 00Z AND 03Z THURSDAY. THUS HAVE A
VCSH MENTION FOR THIS TIME PERIOD. LOW VFR CEILINGS WILL DEVELOP
TONIGHT ACROSS ALL AERODROMES WITH MVFR CEILINGS FORECAST AT KDIK
BETWEEN 09Z AND 15Z THURSDAY. WINDS WILL VEER FROM NORTHWEST
WEDNESDAY  AFTERNOON TO NORTH AND NORTHEAST BY 06Z THURSDAY. FROM
09Z THROUGH 18Z THURSDAY EXPECT EASTERLY WINDS INCREASING TO BETWEEN
20KT AND 30KT.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...WAA
AVIATION...KS
Hazardous weather outlook, Apr 25, 3:36 AM CDT, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
336 AM CDT WED APR 25 2012

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-261100-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
336 AM CDT WED APR 25 2012 /236 AM MDT WED APR 25 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS THIS MORNING AND
AFTERNOON ACROSS PORTIONS OF WEST AND SOUTH CENTRAL NORTH DAKOTA.
SEVERE WEATHER IS NOT EXPECTED.

AREAS OF FROST WILL BE POSSIBLE ACROSS NORTHERN PORTIONS OF THE
STATE TONIGHT INTO THURSDAY MORNING. THOSE WITH SENSITIVE OUTDOOR
PLANTS ARE ENCOURAGED TO CHECK BACK FOR UPDATES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STRONG SPRING STORM SYSTEM WILL BRING GUSTY WINDS AND PERIODS OF
MODERATE TO HEAVY RAIN TO WEST AND PORTIONS OF CENTRAL NORTH
DAKOTA THURSDAY NIGHT THROUGH SATURDAY. ACCUMULATING SNOW IS
POSSIBLE FRIDAY NIGHT THROUGH SATURDAY MORNING...ESPECIALLY OVER
THE HIGHER ELEVATIONS OF WESTERN NORTH DAKOTA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NH

In the hours before

Special weather statement, Apr 25, 3:37 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
337 PM CDT WED APR 25 2012

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-260900-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
337 PM CDT WED APR 25 2012 /237 PM MDT WED APR 25 2012/

...LATE APRIL SNOWSTORM POSSIBLE FRIDAY NIGHT THROUGH SATURDAY...

A SLOW MOVING LOW PRESSURE SYSTEM IS FORECAST TO MOVE ACROSS THE
AREA THURSDAY THROUGH SATURDAY. RAIN IS FORECAST TO DEVELOP OVER
WESTERN AND CENTRAL NORTH DAKOTA LATER THURSDAY AND CONTINUE
THROUGH FRIDAY. BY FRIDAY NIGHT...THERE IS THE POSSIBILITY FOR
COLDER AIR TO BE DRAWN INTO THE STORM. THAT COULD RESULT IN THE
RAIN CHANGING TO SNOW...WHICH COULD CONTINUE THROUGH SATURDAY.
SEVERAL INCHES OF WET SNOW COULD ACCUMULATE. WITH THE STORM STILL
A FEW DAYS AWAY...MUCH UNCERTAINTY REMAINS REGARDING SNOW AMOUNTS
AND LOCATIONS.

WITH TEMPERATURES REMAINING ABOVE FREEZING...SNOW ACCUMULATIONS
WOULD BE GREATER ON GRASSY AREAS COMPARED TO ROADWAYS. THERE IS
ALSO A CONCERN FOR TREES AND PLANTS THAT HAVE ALREADY BUDDED OUT.

PEOPLE IN WESTERN AND CENTRAL NORTH DAKOTA ARE ENCOURAGED TO
CHECK FREQUENTLY FOR UPDATED FORECASTS CONCERNING THIS POTENTIAL
LATE APRIL STORM. GO TO WWW.WEATHER.GOV/BIS FOR THE LATEST FORECASTS.

KS

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 3:43 PM CDTFreeze WarningBISBottineau, Foster, McHenry, Pierce, Renville, Rolette and 1 more18 hr
Apr 25, 3:43 PM CDTWind AdvisoryBISAdams, Billings, Bowman, Divide, Dunn, Golden Valley and 5 more37 hr

Nearby

Frost Advisories in North Dakota, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.